# SDR HEEA966858

- Difficulty date: March 13, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N4282Z
- Make and model: Bell 206L-3
- Aircraft serial: 51499
- System (JASC): 2312 · VHF Communications System
- Part: Transceiver
- Part number: 064105430
- Condition: Defective
- Location: Cockpit
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NO LED AFTER 20 MINUTES OF FLIGHT.  ALSO WENT DEAD, AFTER SHUTOFF FOR 5 MINUTES NO LED BUT COULD T/R ON LOST SET FREQUENCY. FOUND DISPLAY BOARD BURNT.  REPLACED DISPLAY BOARD.  NO HELP.  REPLACED TRANSISTOR Q507.  NO HELP.  REPAIRED OPEN RUN FROM COLLECTOR OF Q503 TO LEG 1 OF TRANSFORMER T501.  STILL NO DISPLAY.  REPLACED DIODES CR504 AND CR505 AND TRANSFORMER T501.REPAIRED.  ADJUSTED SQUELCH AND SIDETONE.  TOUCHED UP FACEPLATE WITH BLACK PAINT.  BENCH CHECK GOOD.
